Details for Suicidality, violence and mania caused by selective serotonin reuptake inhibitors (SSRIs): A review
PropertyValue
NameSuicidality, violence and mania caused by selective serotonin reuptake inhibitors (SSRIs): A review
Description

Evidence from many sources confirm SSRIs commonly cause or exacerbate a wide range of abnormal mental and behavioral conditions. International Journal of Risk & Safety in Medicine 16 (2003/2004) 31-49.

Filename31-49.pdf
Filesize149.66 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/12/2005 12:03
ViewersEverybody
Maintained byEditor
Hits3126 Hits
Last updated on 05/23/2008 14:54
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.